|HIV or HEP B
Aug 19, 2002
I had had unprotected sex 5 weeks to the day. On the 9 th day I developed rash Hives and swollen lymph nodes. I went to see both my dermatologist and regular docotr. The dermatologist gave me Zrtec and the hives went away at 90 only getting a few here and there. My doctor gave a blood test and everything came out fine. I know HIv takes three month but i am still very concerned. As a result I have a few questions.
1) During acute Viral syndrome, when you first developed the symptoms will the drugs suppress those flu liek sympmtoms or the immune system is so weak that it will not respond.
2) I took Zrtec and my hives went away would that be a sign that it is not HIV (although we cannot know for sure) because the anti-histamines made the hives go away.
3) In your experience have you ever heard of hives being indicatives of Acute Viral syndrome.
4) Can hives occur with hepatitis B.
I appreciate you taking the time to answer. It really means a lot to me.
| Response from Dr. Rodriguez-Torres
To my knoledge urticaria or hives are not associated to acute viral hepatitis.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- What Is The Risk Of Touching An Open Scab?
- Seroconverting After Touching A Bloody Scab
- Getting HIV From Touching A Bloody Scab
- Black Spots After Swallowing Cum Worried I Have HIV
- Dry Mouth After Eating Food Made By Someone With HIV Worried I Have HIV
- Flaky Skin After Genital Rubbing Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.